# SDR 95ZZZX2302

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RX
- Make and model: Agusta A109K2
- Aircraft serial: 10017
- System (JASC): 6420 · Tail Rotor Head
- Part: Trunnion Assy
- Part number: 109013105111
- Condition: Worn
- Location: T/R Hub
- Part time: 186 hours
- Component: 109813102115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, A BLUING (HEATED) AREA WAS FOUND ON THE T/R HUB AT THE BUSHING END, ONE SIDE.  A TEAR-DOWN REVEALED THE TRUNNION SLEEVE AND BUSHING HAD SEVERE GALLING AND HEAT DAMAGE.  BOTH TRUNNION AND BUSHINGS WERE REPLACED.  SUBMITTER SUGGESTED RE-DESIGN WITH DIFFERENT MATERIALS AND TOLERANCES MIGHT HELP EXTEND THE LIFE OF THESE PARTS.  OPER CONTROL NR QKZA029W.
